# SDR CALA2025070706249

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 62,984 hours, 22,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AND RAMP REPORT FWD ENTRY DOOR DOES NOT APPEAR CLOSED LIGHT IS OUT IN FLT DECK.   PERFORMED OPERATIONAL CK OF DOOR OPENING AND CLOSING WITH NO DEFECTS NOTED. NO PRIOR HISTORY AMM 52-00-00-840-801
